# SDR SWAA032677

- Difficulty date: December 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 52,041 hours, 38,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BULLNOSE EMERGENCY LIGHT INOP AT RT SIDE, SECOND FROM AFT END.  REMOVED AND REPLACED POWER SUPPLY ASSY PER MM.
